MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2165/00003495-198400281-00018

Медицинская библиотека · Drugs · 1984

Diuretic-induced magnesium losses.

Leary W P, Reyes A J

СтатьяПеревод в очереди

Аннотация

Long term administration of common loop or distal tubular diuretics may cause somatic magnesium depletion. The resultant deficiency of Mg++ destabilises the myocardium electrically and is a principal cause of cardiac arrhythmias ascribed to diuretics. The adverse effects of diuretics caused by Mg++ depletion can be avoided by selecting diuretics that do not cause magnesium deficiency, minimising the diuretic dose, supplementation of Mg++ intake, or the concomitant use of a K+-retaining, Mg++-sparing diuretic.

Для цитирования: Leary W P, Reyes A J. Diuretic-induced magnesium losses.. Drugs. 1984. DOI: 10.2165/00003495-198400281-00018.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.